Publikace ÚTF

Gyratons on direct-product spacetimes

Kadlecová, H.; Zelnikov, A.; Krtouš, P.; Podolský J.

We present and analyze exact gyraton and nonexpanding gravitational wave solutions of algebraic type II on backgrounds which are a direct-product of two 2-spaces of constant curvature, or more general type D spacetimes. This family of electro-vacuum background spacetimes contains the Nariai, anti-Nariai and Plebanski-Hacyan universes, conformally flat Bertotti-Robinson and Minkowski spaces. The gyraton solutions are given in a simple Kundt metric form. They belong to the recently discussed class of spacetimes with constant scalar invariants (CSI) of the curvature tensor. We show that the Einstein equations reduce to a set of linear equations on the transverse 2-space which can be explicitly solved using the Green functions.
typ:article
journal:Phys. Rev. D
volume:80
pages:024004
year:2009
pacs: 04.20.Jb; 04.30.-w; 04.40.Nr
eprint:arXiv:0905.2476
odkaz:
files:
gyrdpst-arxiv.pdf (413.28 kB)
slightly extended arXiv version - pdf file
gyrdpst-arxiv.ps (174.41 kB)
slightly extended arXiv version - ps file
gyrdpst-prd.pdf (287.87 kB)
journal version - pdf file

Tato stránka byla vygenerována: 2017-11-21 23:14 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page